# SDR AWXA200201014

- Difficulty date: October 14, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- Aircraft time: 33,482 hours, 14,995 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174001
- Part serial: 510
- Condition: Leaking
- Location: Pax Door
- Part time: 40,153 hours, 18,040 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: K, L
- Precautionary procedure: K

## Discrepancy

DURING C-01 CHECK THE R-2 DOOR WAS FOUND TO HAVE NO DAMPING ACTION WHEN CLOSING DUE TO INTERNAL LEAKAGE. MAINTENANCE REMOVED AND REPLACED THE R-2 DOOR DAMPING AND EMERGENCY CYLINDER IAW AMM TASK 52-13-14-000-001 AND TASK 52-13-14-400-001, FUNCTIONAL CHECK WAS GOOD.
